# SDR DALA2020101903393

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 53,187 hours, 27,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT INTERMITTENTLY FLASHING . CORRECTIVE ACTION: COULD NOT DUPLICATE ON GROUND/AT GATE. PERFORMED CIDS RESET REF A319 23-73 - PRECAUTIONARY. OPS NORMAL AT THIS TIME.
